# SDR AALA20110922TUL01

- Difficulty date: September 22, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N665AA
- Make and model: Boeing 757223
- Aircraft serial: 25299
- Aircraft time: 62,390 hours, 21,591 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE DECK DOUBLER AT STA 1715 BUTTLINE 35 LEFT HAS CORROSION.  REMOVED DOUBLER AND REINSTALLED REPAIR PER SRM 53-60-51-2R.
